Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Estimates for invariant metrics on $ \mathbb{C}$-convex domains


Authors: Nikolai Nikolov, Peter Pflug and Włodzimierz Zwonek
Journal: Trans. Amer. Math. Soc. 363 (2011), 6245-6256
MSC (2010): Primary 32F45, 32A25
Published electronically: June 27, 2011
MathSciNet review: 2833552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Geometric lower and upper estimates are obtained for invariant metrics on $ \mathbb{C}$-convex domains containing no complex lines.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32F45, 32A25

Retrieve articles in all journals with MSC (2010): 32F45, 32A25


Additional Information

Nikolai Nikolov
Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
Email: nik@math.bas.bg

Peter Pflug
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: peter.pflug@uni-oldenburg.de

Włodzimierz Zwonek
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Łojasiewicza 6, 30-348 Kraków, Poland
Email: Wlodzimierz.Zwonek@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05273-6
PII: S 0002-9947(2011)05273-6
Keywords: $\mathbb C$-convex domain, Carathéodory, Kobayashi and Bergman metrics, Bergman kernel
Received by editor(s): December 15, 2008
Received by editor(s) in revised form: September 16, 2009
Published electronically: June 27, 2011
Additional Notes: This paper was written during the stay of the first-named author at the Carl von Ossietzky Universität Oldenburg (November-December 2008) supported by the DFG grant 436POL113/103/0-2. The third-named author was supported by the research grant No. N N201 361436 of the Polish Ministry of Science and Higher Education.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.